# SDR C2XA08SH109

- Difficulty date: August 19, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM LOWER FLANGE HAS CORROSION BETWEEN FR 20-24.  MAINTENANCE REPAIRED LT OMEGA BEAM LOWER FLANGE BETWEEN FR 20-24 IAW EMB 145 XR SRM 53-00-10 FIGURE 201 SHEET 2.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
